Follow
Roger T Lewis
Roger T Lewis
Professor Emeritus of Mathematics, University of Alabama at Birmingham
Verified email at uab.edu
Title
Cited by
Cited by
Year
The analysis and geometry of Hardy's inequality
AA Balinsky, WD Evans, RT Lewis
Springer, 2015
2282015
Spectral analysis of second order difference equations
DB Hinton, RT Lewis
Journal of Mathematical Analysis and Applications 63 (2), 421-438, 1978
1251978
The effect of variable change on oscillation and disconjugacy criteria with applications to spectral theory and asymptotic theory
CD Ahlbrandt, DB Hinton, RT Lewis
Journal of Mathematical Analysis and Applications 81 (1), 234-277, 1981
771981
Oscillation theory for generalized second-order differential equations
DB Hinton, RT Lewis
The Rocky Mountain Journal of Mathematics 10 (4), 751-766, 1980
641980
Discrete spectra criteria for singular differential operators with middle terms
DB Hinton, RT Lewis
Mathematical Proceedings of the Cambridge Philosophical Society 77 (2), 337-347, 1975
541975
A minimax principle for eigenvalues in spectral gaps: Dirac operators with Coulomb potentials.
M Griesemer, RT Lewis, H Siedentop
Documenta Mathematica 4, 275-283, 1999
531999
Singular elliptic operators of second order with purely discrete spectra
RT Lewis
Transactions of the American Mathematical Society 271 (2), 653-666, 1982
521982
The essential spectrum of relativistic multi-particle operators
RT Lewis, H Siedentop, S Vugalter
Annales de l'IHP Physique théorique 67 (1), 1-28, 1997
491997
A geometric characterization of a sharp Hardy inequality
RT Lewis, J Li, Y Li
Journal of Functional Analysis 262 (7), 3159-3185, 2012
482012
Singular differential operators with spectra discrete and bounded below
DB Hinton, RT Lewis
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 84 (1-2 …, 1979
461979
Hardy and Rellich inequalities with remainders
WD Evans, RT Lewis
J. Math. Inequal 1 (4), 473-490, 2007
412007
The discreteness of the spectrum of self-adjoint, even order, one-term, differential operators
RT Lewis
Proceedings of the American Mathematical Society 42 (2), 480-482, 1974
401974
On the number of negative eigenvalues of Schrödinger operators with an Aharonov–Bohm magnetic field
AA Balinsky, WD Evans, RT Lewis
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
372001
Necessary and sufficient conditions for the discreteness of the spectrum of certain singular differential operators
CD Ahlbrandt, DB Hinton, RT Lewis
Canadian Journal of Mathematics 33 (1), 229-246, 1981
351981
Some geometric spectral properties of N-body Schrödinger operators
WD Evans, RT Lewis, Y Saitō
Archive for rational mechanics and analysis 113 (4), 377-400, 1991
251991
Non-self-adjoint operators and their essential spectra
WD Evans, RT Lewis, A Zettl
Ordinary Differential Equations and Operators: A Tribute to FV Atkinson …, 2006
232006
On the number of bound states of a bosonicN-particle Coulomb system
V Bach, R Lewis, EH Lieb, H Siedentop
Mathematische Zeitschrift 214 (1), 441-459, 1993
231993
On the Rellich inequality with magnetic potentials
WD Evans, RT Lewis
Mathematische Zeitschrift 251, 267-284, 2005
222005
Counting eigenvalues using coherent states with an application to Dirac and Schrödinger operators in the semi-classical limit
WD Evans, RT Lewis, H Siedentop, JP Solovej
Arkiv för matematik 34, 265-283, 1996
211996
Oscillation and nonoscillation criteria for some self-adjoint even order linear differential operators
RT Lewis
Pacific J. Math 51, 221-234, 1974
191974
The system can't perform the operation now. Try again later.
Articles 1–20